Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: O.C.D. in children

Posted by Phil on April 21, 1999, at 7:16:27

In reply to O.C.D. in children, posted by Nellie on April 20, 1999, at 22:45:05

> I have a 8 yr old son with O.C.D and has been given LOUVOX Has anyone had any side effects w/this or are there any parents who have been thru this already? Its scary having to put him on this drug, being so young. Any ideas/comments would be greatly appreciated Thanks


I am sure that Luvox is pretty safe and effective for many people. My experience was a nightmare.
I think after about 10 days, increasing the dosage, I had to call 911. My pulse was about 140
and my BP was skyrocketing. I had 3 firemen and 2 paramedics in my little apartment and that was not on my social agenda for the evening, if you know what I mean!
After blood tests at the ER they finally gave me a shot of, I believe, Ativan. I was good to go soon after. the staff called a cab and, barefooted and in a very homely robe, I took the 10 minute ride home.
If I were starting Luvox, I would ask the doc for valium or something to have on hand in case this were to happen.
I haven't heard from my insurance co. yet but just the ER was $990.00. I hope they pay it!
This is probably a worst case scenario with Luvox
but if I had an 8 year old on it, I would ask the doc for some reassurance. Mine was prescribed by a neuropsychiatrist.
Don't mean to frighten anyone but knowing what can happen is important. Phil




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:5105